On classes of indefinite -Kenmotsu statistical manifold
Main Article Content
Abstract
This paper introduces the notion of lightlike hypersurfaces for a novel class of manifolds known as an indefinite nearly
Article Details

This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License.
References
[1] M. Ahmad and J. B. Jun, On semi-invariant submanifolds of a nearly Kenmotsu manifold with a semi-symmetric non-metric connection, J. Chungcheong Math. Soc. 23 (2) (2010), 257–257. https://dx.doi.org/10.14403/jcms.2010.23.2.257 Google Scholar
[2] S. Amari, Differential-geometrical methods in statistics, Lecture Notes in Statistics, New York, Springer, 1985. Google Scholar
[3] S. I. Amari, O. E. Barndorff-Nielsen, R. E. Kass, S. L. Lauritzen and C. R. Rao, Differential geometry in statistical inference, 1987. Google Scholar
[4] M. Atceken and S. Dirik, Pseudo-slant submanifolds of nearly Kenmotsu manifold, Serdica Math. J. 41 (2-3) (2015), 243–262. Google Scholar
[5] O. Bahadr, On lightlike geometry of indefinite Sasakian statistical manifolds, AIMS Math. 6 (11) (2021), 12845–12862. https://dx.doi.org/10.3934/math.2021741 Google Scholar
[6] O. Bahadr, A. N. Siddiqui, M. Glbahar and A. H. Alkhaldi, Main curvatures identities on lightlike hypersurfaces of statistical manifolds and their characterizations, Mathematics 10 (13) (2022), 2290. https://dx.doi.org/10.3390/math10132290 Google Scholar
[7] O. Bahadr and M. M. Tripathi, Geometry of lightlike hypersurfaces of a statistical manifold, WSEAS Trans. Math. 22 (2023), 466–474. https://dx.doi.org/10.37394/23206.2023.22.52 Google Scholar
[8] N. Behzad and N. H. Kashani, On nearly Kenmotsu manifolds, Turk. J. Math. 37 (6) (2013), 1040–1047. https://dx.doi.org/10.3906/mat-1207-38 Google Scholar
[9] S. Bhatti and J. Kaur, Contact CR and SCR lightlike submanifolds of an indefinite Kenmotsu statistical manifold, arXiv:2303.17194v1, 30 Mar 2023. https://dx.doi.org/10.48550/arXiv.2303.17194 Google Scholar
[10] D. Chinea and C. Gonzalez, A classification of almost contact metric manifolds, Ann. Mat. Pura Appl. 156 (1990), 15–36. Google Scholar
[11] K. L. Duggal and A. Bejancu, Lightlike submanifolds of semi-Riemannian manifolds and applications, Dordrecht, Kluwer Academic, 1996. https://dx.doi.org/10.1007/978-94-017-2089-2 Google Scholar
[12] K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Springer Science & Business Media, 2011. Google Scholar
[13] H. Furuhata, Hypersurfaces in statistical manifolds, Differ. Geom. Appl. 27 (3) (2009), 420–429. https://dx.doi.org/10.1016/j.difgeo.2008.10.019 Google Scholar
[14] H. Furuhata, I. Hasegawa, Y. Okuyama and K. Sato, Kenmotsu statistical manifolds and warped product, J. Geom. 108 (3) (2017), 1175–1191. https://dx.doi.org/10.1007/s00022-017-0403-1 Google Scholar
[15] H. Furuhata, I. Hasegawa, Y. Okuyama, K. Sato and M. H. Shahid, Sasakian statistical manifolds, J. Geom. Phys. 117 (2017), 179–186. https://dx.doi.org/10.1016/j.geomphys.2017.03.010 Google Scholar
[16] C. Gherghe, Harmonicity on nearly trans-Sasaki manifolds, Demonstr. Math. 33 (1) (2000), 151–157. https://dx.doi.org/10.1515/dema-2000-0118 Google Scholar
[17] D. H. Jin, Lightlike hypersurfaces of an indefinite trans-Sasakian manifold with a non-metric φ-symmetric connection, Bull. Korean Math. Soc. 53 (6) (2016), 1771–1783. https://dx.doi.org/10.4134/BKMS.b150972 Google Scholar
[18] D. H. Jin, Lightlike hypersurfaces of an indefinite nearly trans-Sasakian manifold, An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.) 2 (2019), 195–210. Google Scholar
[19] T. Khan, On non-invariant hypersurfaces of a nearly Kenmotsu manifold, IOSR-JM 15 (6) (2019), 30–34. Google Scholar
[20] S. L. Lauritzen, Statistical manifolds, Differential geometry in statistical inference 10 (1987), 163–216. https://dx.doi.org/10.1214/lnms/1215467061 Google Scholar
[21] F. Massamba, On semi-parallel lightlike hypersurfaces of indefinite Kenmotsu manifolds, J. Geom. 95 (2009), 73–89. https://dx.doi.org/10.1007/s00022-010-0021-7 Google Scholar
[22] F. Massamba, Lightlike geometry of leaves in indefinite Kenmotsu manifolds, CUBO 13 (3) (2011), 69–89. https://dx.doi.org/10.2478/s12175-012-0012-2 Google Scholar
[23] F. Massamba, Lightlike hypersurfaces in indefinite trans-Sasakian manifolds, Results Math. 63 (1-2) (2013), 251–287. https://dx.doi.org/10.1007/s00025-011-0197-7 Google Scholar
[24] J. A. Oubina, New class of almost contact metric structure, Publ. Math. Debr. 32 (1985), 187–193. Google Scholar
[25] V. Rani and J. Kaur, On the structure of lightlike hypersurfaces of an indefinite Kaehler statistical manifold, Differ. Geom.-Dyn. Syst. 23 (2021), 221–234. Google Scholar
[26] A. N. Shukla, Nearly trans-Sasakian manifolds, KJSE 23 (1996), 139–144. Google Scholar
[27] E. Yasar, A. C. Coeken and A. Yuecesan, Lightlike hypersurfaces of semi-Riemannian manifold with semi-symmetric metric connection, KJSE 34 (2007), 11–24. Google Scholar